Obserwuj
Edward Scheinerman
Edward Scheinerman
Zweryfikowany adres z jhu.edu
Tytuł
Cytowane przez
Cytowane przez
Rok
Fractional graph theory: a rational approach to the theory of graphs
ER Scheinerman, DH Ullman
Courier Corporation, 2013
9582013
Random dot product graph models for social networks
SJ Young, ER Scheinerman
International Workshop on Algorithms and Models for the Web-Graph, 138-149, 2007
3712007
Invitation to dynamical systems
ER Scheinerman
Courier Corporation, 2013
2632013
On random intersection graphs: The subgraph problem
M Karoński, ER Scheinerman, KB Singer-Cohen
Combinatorics, Probability and Computing 8 (1-2), 131-159, 1999
2501999
Representations of planar graphs
GR Brightwell, ER Scheinerman
SIAM Journal on Discrete Mathematics 6 (2), 214-229, 1993
1591993
Intersection classes and multiple intersection parameters of graphs
ER Scheinerman
Princeton University, 1984
1541984
On the size of hereditary classes of graphs
ER Scheinerman, J Zito
Journal of Combinatorial Theory, Series B 61 (1), 16-39, 1994
1421994
Mathematical models of binary spherical-motion encoders
D Stein, ER Scheinerman, GS Chirikjian
IEEE/ASME transactions on mechatronics 8 (2), 234-244, 2003
1272003
Random intersection graphs when m=ω(n): An equivalence theorem relating the evolution of the G(n, m, p) and G(n, p) models
JA Fill, ER Scheinerman, KB Singer‐Cohen
Random Structures & Algorithms 16 (2), 156-176, 2000
1252000
Mathematics: a discrete introduction
ER Scheinerman
Brooks/Cole, 2000
952000
Matemática Discreta-Uma Introduçao
ER Scheinerman
Cengage Learning Editores, 2003
932003
Modeling graphs using dot product representations
ER Scheinerman, K Tucker
Computational statistics 25, 1-16, 2010
872010
The interval number of a planar graph: Three intervals suffice
ER Scheinerman, DB West
Journal of Combinatorial Theory, Series B 35 (3), 224-239, 1983
831983
Undirected edge geography
AS Fraenkel, ER Scheinerman, D Ullman
Theoretical Computer Science 112 (2), 371-381, 1993
751993
Fractional isomorphism of graphs
MV Ramana, ER Scheinerman, D Ullman
Discrete Mathematics 132 (1-3), 247-265, 1994
731994
Almost sure fault tolerance in random graphs
ER Scheinerman
SIAM Journal on Computing 16 (6), 1124-1134, 1987
671987
The rectilinear crossing number of a complete graph and Sylvester's “four point problem” of geometric probability
ER Scheinerman, HS Wilf
The American mathematical monthly 101 (10), 939-943, 1994
641994
On the thickness and arboricity of a graph
AM Dean, JP Hutchinson, ER Scheinerman
Journal of Combinatorial Theory, Series B 52 (1), 147-151, 1991
641991
Random intervals
J Justicz, ER Scheinerman, PM Winkler
The American mathematical monthly 97 (10), 881-889, 1990
621990
Containment graphs, posets, and related classes of graphs
MC Golumbic, ER Scheinerman
arXiv preprint arXiv:1907.07414, 2019
602019
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20